# SDR HNAA2021091500470

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N906DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 51,450 hours, 44,779 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE WHEN GEAR SELECTED UP. LDG GEAR STAYED DOWN.   MX FOUND RIGHT MLG UPLOCK BOX IN UP POSITION. T/S IN REF WITH AMM FIM TASK 32-32-00-810-803-A. FOUND TO BE TRANSITORY CONDITION. PERFORMED OPS CHECK OF LG EXTENSION AND RESTRACTION IAW AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE
